MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102096-81A
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6), 2025, senseonics was made aware of an incident where user experienced sensor inaccuracy which led to an early sensor removal.
 
Additional Manufacturer Narrative
On 24th mar 2025, the user reported that the cgm showed results that were different from glucometer measurements.Based on the escalation analysis, a sensor replacement was approved due to system performance, and the sensor was requested back for further investigation.However, the sensor was not returned to senseonics by the closure of this complaint.A review of the in-vivo raw sensor data did not reveal any anomalies.Per case information, the user took memantine 10 mgsfor dementia.Memantine has not been tested for interference, and its impact on sensor performance is unknown.The root cause of the observed inaccuracies could not be determined based on the available information.The user was offered a sensor replacement as a resolution.B4.Date of this report 21 june 2025.G3.Date received by the manufacturer? 21 june 2025.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 10.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21893873
Report Number3009862700-2025-00511
Device Sequence Number18183205
Product Code QHJ
UDI-Device Identifier00817491022950
UDI-Public00817491022950
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/11/2025
Device Model Number102096-81A
Device Catalogue NumberFG-7200-00-301
Device Lot NumberWP09975
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer06/21/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale